Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 10 No. 01 (2022): Malaya Journal of Matematik (MJM)
Vol. 10 No. 01 (2022): Malaya Journal of Matematik (MJM)
Published:
01-01-2022
Full Issue
PDF
(
14)
Articles
A new analytical method to solve Klein-Gordon equations by using homotopy perturbation Mohand transform method
Ravi Shankar Dubey, Pranay Goswami, Tailor Gomati A, Vinod Gill
1-19
406
PDF
(
500)
Exponential stability to a laminated beam in thermoelasticity of type III with delay
Madani Douib, Salah Zitouni, Abdelhak Djebabla
20-35
521
PDF
(
320)
Householder's method for solving the
p
p
-adic polynomial equations
Kecies Mohamed
36-46
202
PDF
(
219)
Certain subclasses of Pseudo-type meromorphic bi-univalent functions
Adnan Alamoush
47-54
179
PDF
(
201)
On isolate domination in hypergraphs
Kishor Pawar, Megha M. Jadhav
55-62
234
PDF
(
354)
Existence results for
(
p
1
,
.
.
.
,
p
n
)
(
p
1
,
.
.
.
,
p
n
)
-biharmonic systems under Navier boundary conditions
Jonas Doumate, Robert Toyou, Liamidi Leadi
63-78
188
PDF
(
193)
Fixed points of generalized
(
φ
,
ψ
)
(
φ
,
ψ
)
-Jaggi contractions in orbitally complete partially ordered metric spaces
G. V. R. Babu, K. K. M. Sarma, V. A. Kumari
79-89
218
PDF
(
334)
A study on Ss-Semilocal modules in vıew of singularity
ESRA ÖZTÜRK SÖZEN
90-97
195
PDF
(
229)
On the radio antipodal geometric mean number of ladder related graphs
M. Giridaran, T. Arputha Jose, E. Anto Jeony
98-109
308
PDF
(
377)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
l-fuzzy soft subhemiring
fuzzy soft subset
anti-fuzzy soft subhemiring
jack’s lemma
angular derivative
legendre curves
zero-divisors
cubic
blow up
trace
additive
quadratic
Most Read Articles
Soft
β
∗
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
k
-Bessel functions
33
Plagiarism Checker